# SDR SWAA113371

- Difficulty date: May 3, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 74,423 hours, 66,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK FOUND, LEFT WING NR 3 SLAT CRACKED ON THE LWR SKIN 36 INCHES I/B FROM O/D END.  REPAIRED SKIN IAW SRM.
